# SDR CALA2022102702943

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 29,228 hours, 10,455 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Rbl 10 Sta 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING R/H VAPOR BARRIER UPPER ATTACHED ANGLE CRACKED AT RBL 10 STA 663.75 REF AAR N/R 9512277 REPAIR LOWER FUSE CENTER WING R/H VAPOR BARRIER UPPER ATTACHED ANGLE AS PER REF B737 SRM 57-10-10-2R-5 REPAIR 5 MAT USED 2027-T3 0.071 AND 2024-T3 0.065 SPLIEC WEIGHT 3.2OZ WORK ACCOMPLISHED BY V907903
